MathSciNet Relay Station
MathSciNet bibliographic data
MR1366570 (96m:11099) 11R29 (11R16 11R42)
Okazaki, Ryotaro An elementary proof for a theorem of Thomas and Vasquez. J. Number Theory 55 (1995), no. 2, 197–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement